Difference between revisions of "Category:Publications by Guojun Wang"

From Mathfuzzlog
Jump to: navigation, search
(New page: Publications by Guojun Wang. Wang, Guojun)
 
Line 3: Line 3:
  
 
[[Category:Publication by author|Wang, Guojun]]
 
[[Category:Publication by author|Wang, Guojun]]
 +
 +
 +
{{Paper|
 +
author=Guojun Wang|
 +
title=The R0-type fuzzy logic metric space and an algorithm for solving fuzzy modus ponens
 +
|
 +
journal=Computers & Mathematics with Applications
 +
|
 +
volume=55|
 +
number=9|
 +
pages=1974-1987|
 +
year=2008}}

Revision as of 13:51, 29 April 2008

Publications by Guojun Wang.


Authors:
Guojun Wang
Title: The R0-type fuzzy logic metric space and an algorithm for solving fuzzy modus ponens
Journal: Computers & Mathematics with Applications
Volume 55
Number 9
Pages: 1974-1987
Year: 2008

This category currently contains no pages or media.